Skip to content

Functional Equations in Several Variables

Aczel, J., & Dhombres, J. (1989). Functional Equations in Several Variables. Cambridge University Press.

Type
Book
Intellectual base
Review or monograph
Year
1989
Pages cited
17-19
DOI
10.1017/cbo9781139086578
ISBN
9780521352765
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/CBO9781139086578

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:24d9cba73ec9 · see in the full table